MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 40MM-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 40MM-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 412.214S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the surgeon was converting the patient to total hip arthroplasty.The patient was experiencing pain and needed to remove a femoral neck system plate and screws.Nothing was broken.The 5.0 mm locking screw was stripped but was removed successfully.There was a surgical delay of 5 minutes.The procedure was successfully completed.This report is for 1 5.0mm ti locking scr slf-tpng w/t25 stardrive 40mm-sterile.This is report 4 of 4 for (b)(4).

Brand Name
5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 40MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10497008
Report Number2939274-2020-03995
Device Sequence Number19540134
Product Code KTT
UDI-Device Identifier10886982275417
UDI-Public(01)10886982275417
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number412.214S
Device Catalogue Number412.214S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date09/04/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;